Journal of Differential Geometry

Erratum to “Calabi–Yau theorem and Hodge–Laplacian heat equation in a closed strictly pseudoconvex CR $(2n + 1)$-manifold”

Der-Chen Chang, Shu-Cheng Chang, and Jingzhi Tie

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this erratum, we give corrections regarding Theorem 4.2 of our paper that appeared in Volume 97, Number 3, 2014, pages 395–425.

Article information

Source
J. Differential Geom. Volume 102, Number 2 (2016), 351.

Dates
First available in Project Euclid: 27 January 2016

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1453910457

Digital Object Identifier
doi:10.4310/jdg/1453910457

Citation

Chang, Der-Chen; Chang, Shu-Cheng; Tie, Jingzhi. Erratum to “Calabi–Yau theorem and Hodge–Laplacian heat equation in a closed strictly pseudoconvex CR $(2n + 1)$-manifold”. J. Differential Geom. 102 (2016), no. 2, 351. doi:10.4310/jdg/1453910457. https://projecteuclid.org/euclid.jdg/1453910457


Export citation

See also

  • Original article: Der-Chen Chang, Shu-Cheng Chang, Jingzhi Tie. Calabi–Yau theorem and Hodge–Laplacian heat equation in a closed strictly pseudoconvex CR $(2n + 1)$-manifold. J. Differential Geom. Volume 97, Number 3, 2014, pages 395–425.